MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD VIO 36IN 2-0 S/A CT-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD VIO 36IN 2-0 S/A CT-1; SUTURE, ABSORBABLE, SYNTHETIC
Model Number J345H
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes Inflammation (1932); Fluid Discharge (2686); Skin Inflammation/ Irritation (4545)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).To date, the device has not been returned.If the device or further details are received at a later date, a supplemental medwatch will be sent.Additional information was requested and the following was obtained: was there any medical or surgical intervention performed (product removed; re-operation; re-closure; drainage)? if so, please specify.Product removed.The following information was requested, but unavailable: were there any alleged deficiencies noted with the device that could have contributed to the patient¿s post-operative complications as mentioned in the event description? there was a prescription for steroids or antibiotics for the patient's recovery? if yes, please provide medication name, route and dose.Was dehiscence noted? a manufacturing record evaluation was performed for the finished device lot and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent a c-section procedure on (b)(6) 2022 and suture was used.After the surgery, the patient suffered from un-absorption of suture, slight exudation of abdominal wound, and slightly red skin.Two days after the doctor removed the suture by hand, the patients wound healed naturally and finally turned to wound healing.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Date sent to the fda: 1/31/2023.The following additional information was received: after contacting with the hospital, the hospital did not provide the specific date of occurrence of this event, so please update the event date as unknown.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
VCL CT BRD VIO 36IN 2-0 S/A CT-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN ANGELO
3348 pulliam st
san angelo TX
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key16068017
Report Number2210968-2022-10716
Device Sequence Number20373418
Product Code GAM
UDI-Device Identifier10705031039094
UDI-Public10705031039094
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberJ345H
Device Catalogue NumberJ345H
Device Lot NumberSE2ADR
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2022
Supplement Date Received by Manufacturer01/17/2023
Initial Report FDA Received Date12/29/2022
Supplement Report FDA Received Date01/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age39 YR
Patient SexFemale